Sign inSubmit
ArticleMetrics
Research Article · Open access · Published 13 November 2015

Application of an Enhanced (G'/G)-Expansion Method to Find Exact Solutions of Nonlinear PDEs in Particle Physics

S.M. Rayhanul Islam1

American Journal of Applied Sciences, Volume 12, Issue 11, pp. 836–846 · doi.org/10.3844/ajassp.2015.836.846

7,037 accesses4,144 downloads12 citations (Crossref)Metrics
Cite Check for updates

Abstract

The enhanced (G'/G)-expansion method is very effective and powerful method to find the exact traveling wave solutions of nonlinear evolution equations. We choose the Phi-4 equation to illustrate the validity and advantages of this method. As a result, many exact traveling wave solutions are obtained, which include soliton, hyperbolic function and trigonometric function solutions.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Islam, S. R. (2015). Application of an Enhanced (G'/G)-Expansion Method to Find Exact Solutions of Nonlinear PDEs in Particle Physics. American Journal of Applied Sciences, 12(11), 836–846. https://doi.org/10.3844/ajassp.2015.836.846

Licence
CC BY 3.0
Issue
Volume 12, Issue 11
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Application of an Enhanced (G'/G)-Expansion Method to Find Exact Solutions of Nonlinear PDEs in Particle PhysicsAmerican Journal of Applied Sciences · Volume 12, Issue 11 · pp. 836–846 · CC BY 3.0Download